# SDR C2XA98CL025

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAY - FLT 3233 - CREW REPORTED THE RIGHT MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO CLE.  MAINTENANCE INSPECTED THE LANDING GEAR THEN CLEANED AND ADJUSTED THE RIGHT MAIN LANDING GEAR RETRACT AND EXTENDED ACTUATOR IAW EMB-120 MM 32-32-10.  OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120 MM 32-30-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
